Spectral theory of super-differential operators of quaternion and octonion variables (Q537487): Difference between revisions
From MaRDI portal
Created a new Item |
Changed an Item |
||
Property / author | |||
Property / author: Sergey V. Ludkovsky / rank | |||
Normal rank | |||
Property / review text | |||
The authors study a class of ordinary differential operators of quaternion or octonion variables. They prove local existence of holomorphic solutions and develop the basics of spectral theory for this case. As a tool, they work out a general theory of compact operators on normed spaces over quaternions or octonions. They also use earlier results by \textit{S. V. Ludkovsky} [J. Math. Sci., New York 144, No. 4, 4301--4366 (2007); translation from Sovrem. Mat. Prilozh. 2005, No. 35 (2005; Zbl 1178.47057)]. | |||
Property / review text: The authors study a class of ordinary differential operators of quaternion or octonion variables. They prove local existence of holomorphic solutions and develop the basics of spectral theory for this case. As a tool, they work out a general theory of compact operators on normed spaces over quaternions or octonions. They also use earlier results by \textit{S. V. Ludkovsky} [J. Math. Sci., New York 144, No. 4, 4301--4366 (2007); translation from Sovrem. Mat. Prilozh. 2005, No. 35 (2005; Zbl 1178.47057)]. / rank | |||
Normal rank | |||
Property / reviewed by | |||
Property / reviewed by: Anatoly N. Kochubei / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 47E05 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 47B07 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 30G35 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 15B33 / rank | |||
Normal rank | |||
Property / Mathematics Subject Classification ID | |||
Property / Mathematics Subject Classification ID: 34M99 / rank | |||
Normal rank | |||
Property / zbMATH DE Number | |||
Property / zbMATH DE Number: 5898339 / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
quaternions | |||
Property / zbMATH Keywords: quaternions / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
octonions | |||
Property / zbMATH Keywords: octonions / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
super-differential operators | |||
Property / zbMATH Keywords: super-differential operators / rank | |||
Normal rank | |||
Property / zbMATH Keywords | |||
compact operators | |||
Property / zbMATH Keywords: compact operators / rank | |||
Normal rank |
Revision as of 09:23, 1 July 2023
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Spectral theory of super-differential operators of quaternion and octonion variables |
scientific article |
Statements
Spectral theory of super-differential operators of quaternion and octonion variables (English)
0 references
20 May 2011
0 references
The authors study a class of ordinary differential operators of quaternion or octonion variables. They prove local existence of holomorphic solutions and develop the basics of spectral theory for this case. As a tool, they work out a general theory of compact operators on normed spaces over quaternions or octonions. They also use earlier results by \textit{S. V. Ludkovsky} [J. Math. Sci., New York 144, No. 4, 4301--4366 (2007); translation from Sovrem. Mat. Prilozh. 2005, No. 35 (2005; Zbl 1178.47057)].
0 references
quaternions
0 references
octonions
0 references
super-differential operators
0 references
compact operators
0 references